Yes, see this short article on just that subject http://www.h4rx.com/Taking-Zylene-on-Birth-Control-s/35.htm
yes, see this article: http://www.h4rx.com/Taking-Zylene-on-Birth-Control-s/35.htm
no you are not 100% protected no birth control is 100% proof
All forms of birth control can cause breakthrough bleeding without proper use, or while your body is still adjusting to it. Talk to your doctor or pharmasist for more info.
No, spotting and breakthrough bleeding does not count as the first day of your period. Spotting and breakthrough bleeding is an annoyance that occurs as an unwanted side effect of birth control. However, frequent spotting or breakthrough bleeding can also be a sign that you need a higher dosage of birth control.
Missing a birth control pill can result in breakthrough bleeding. As the hormone level in your body drops, bleeding can occur.
It is minor bleeding you get while on the pill. It is not a true period, but it is similar and yet lighter.
Some antibiotics can increase the risk of breakthrough bleeding while on the birth control pill without increasing the risk of pregnancy. If you're concerned, use a backup method, but the breakthrough bleeding doesn't mean the pill's not working.
Called breakthrough bleeding, happens to some women after starting the BCP.
yes, but it just might be breakthrough bleeding.
Progesterone is the active ingredient that prevents pregnancy. The estrogen is to control breakthrough bleeding.
Breakthrough bleeding can be a side effect that can last up to 3 months or more. If you have been on birth control for at least 3 months and you still have breakthrough bleeding, you should consult your physician. Consistent breakthrough bleeding can be a sign that you may need a higher dosage of birth control pills. I have learned from physicians that increasing the dosage of the birth control helps regulate your menstrual cycle and eliminates breakthrough bleeding and therefore being more effectively protected from pregnancy.
When you start birth control it is not unlikely to have spotting or breakthrough bleeding. This is a side effect that can last up to 3 months or longer. You should not stop taking your birth control because you will actually mess up your cycle and when you will have your period. You will also experience more spotting or breakthrough bleeding if you stop now. The spotting will go away,however, you should visit your physician to consider changing the dosage of birth control. Spotting and breakthrough bleeding usually stops when switched to a higher dosage of birth control.
It's possible that breakthrough bleeding could occur as result of taking birth control pills.
You are most likely experiencing breakthrough bleeding. Breakthrough bleeding may seem like your period, and it can last for as long as a period, however it is not.Breakthrough bleeding usually happens before you actually get your period as expected. This annoying side effect that may happen when you first begin the pill, and it can last up to 3 months. If you continue to have breakthrough bleeding after 3 months, you should visit your physician. Excessive breakthrough bleeding can be a sign that you need a higher dosage of birth control to keep you protected from pregnancy. Also, to avoid breakthrough bleeding after the 3 months of possible side effects, be sure to take your birth control everyday and at the same time everyday. If you do not properly take your birth control as directed, you may also experience breakthrough bleeding.
It should take approximately one week.
Yes, antibiotics reduce the effectiveness of the birth control causing breakthrough bleeding
Not necessarily. This longer than usual period that you are experiencing could be breakthrough bleeding. Breakthrough bleeding is an unwanted side effect that sometimes occurs during the first 3 months of starting your birth control. Breakthrough bleeding also usually occurs before your period, so it seems as if your period is lasting longer than usual.
Yes, breakthrough bleeding is not unusual - especially in the first three months.
Breakthrough bleeding may last for days or weeks when you skip a period with hormonal birth control. Typically, it just lasts for a few days.
Yes it is possible to experience an irregular menstral cycle when you discontinue taking birth control. This is because when you take birth control it actually regulates your period. By stopping birth control you may experience breakthrough bleeding. Breakthrough bleeding is when you menstruate at times when you normally would not begin your menstral cycle. Breakthrough bleeding can possibly last for up to a full period or longer. Stopping birth control may also stop your period for a month or longer or you may not receive your period around the normal time of which you used to when you were taking your birth control.It depends sometimes you're period gets normal after birth control but sometimes it may still keep being irregular. It depends on the person and or pills
The birth control pill can cause side effects such as headache, breast tenderness, dizziness, breakthrough bleeding, and cramps. Talk to your doctor about your problems.
Yes, you should always continue to take your birth control unless your physician tells you to stop. Stopping your birth control and having unprotected sex will make you become pregnant. If you are experiencing any bleeding before the expected date or time of your period, you are most likely experiencing spotting or breakthrough bleeding. This is bleeding that is not considered a period, it is however a side effect from birth control that can last up to 3 months when you first begin birth control.
This is not your period this is called breakthrough bleeding and yes it is normal while on many forms of hormonal birth control breakthrough bleeding and spotting can occur they can be very light or as heavy as a period if this occurs for more than the first 3 motnhs that you are on this birth control go consult your doctor so that they can switch your brith control and find one that is better for your body hope this helps Good Luck and God Bless!!!
If you are using the birth control injection, the birth control pill and morning after pill are not necessary. Occasionally a health care provider will prescribe estrogen pills to control breakthrough bleeding early in the use of the injection.